Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 243616, 5 pages
http://dx.doi.org/10.1155/2014/243616
Research Article

Blow-Up Criteria for the Modified Novikov Equation

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 27 March 2014; Accepted 15 April 2014; Published 30 April 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Caochuan Ma and Wujun Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the Cauchy problem for the modified Novikov equation. We establish blow-up criteria on the initial data to guarantee the corresponding solution blowing up in finite time.